Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA new algorithmic scheme for computing characteristic sets
Author(s) Meng Jin, Xiaoliang Li, Dongming Wang
TypeArticle in Journal
AbstractRitt–Wuʼs algorithm of characteristic sets is the most representative for triangularizing sets of multivariate polynomials. Pseudo-division is the main operation used in this algorithm. In this paper we present a new algorithmic scheme for computing generalized characteristic sets by introducing other admissible reductions than pseudo-division. A concrete subalgorithm is designed to triangularize polynomial sets using selected admissible reductions and several effective elimination strategies and to replace the algorithm of basic sets (used in Ritt–Wuʼs algorithm). The proposed algorithm has been implemented and experimental results show that it performs better than Ritt–Wuʼs algorithm in terms of computing time and simplicity of output for a number of non-trivial test examples.
KeywordsCharacteristic set, Elimination, Reduction, Subresultant, Triangular set
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717112001423
LanguageEnglish
JournalJournal of Symbolic Computation
Volume50
Number0
Pages431 - 449
Year2013
Edition0
Translation No
Refereed No
Webmaster